# SDR 08FDEA01221

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 39,640 hours, 27,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON MAIN CABIN SEAT TRACK NR 3 LT Y953 BETWEEN FRAMES 61 TO 62 HAS 2.  REPAIR SPLICES MEASURING 7.1" LONG BY 3" TALL AND 1.  REPAIR SECTION 73" LONG FROM FRAME 55/58 TO BETWEEN FRAMES 61 AND 62 ALSO THE INBOARD AND OUTBOARD PRODUCTION SPLICES BETWEEN FRAMES 55/58 TO 59 ARE PREVIOUSLY MISLOCATED BY A .200" GAP BETWEEN SPLICES AND THE TOP FLANGES OF THE SEAT TRACK.  REPAIR NOT IAW WITH SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT SEAT TRACK REPAIR SECTION IAW A310-200 SRM 53-10-16 FIG 208 SHEET 1.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
